MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 0500316N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported to fresenius by a nephrologist that this patient with end stage renal disease (esrd) on hemodialysis (hd) for renal replacement therapy (rrt) experienced a reported reaction (specifics not provided) to the optiflux 160nr dialyzer (date not provided).During intake, the physician was questioning why a specific patient would experience a reaction to electron beam sterilization and not to other methods of sterilization.Subsequent attempts to obtain additional information (e.G., patient demographics, treatment records, medical records) have thus far proven unsuccessful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.As no lot number was provided for this complaint, an search was performed to obtain all lot numbers with the reported catalog number delivered to the patient¿s dialysis unit in the three months prior to the complaint occurrence date.Twelve lots were found to have been delivered in this time period.A production records review was performed on the reported lots.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product non-acceptance or deviation in the manufacturing process related to the complaint event.This includes non-conformances, rework, labeling, process controls, and any other occurrence in production that was potentially related to the complaint.The lots met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
 
Event or Problem Description

Brand Name
OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
MDR Report Key11925487
Report Number1713747-2021-00168
Device Sequence Number804887
Product Code KDI
UDI-Device Identifier00840861100118
UDI-Public00840861100118
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K002761
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0500316N
Device Catalogue Number0500316E
Was Device Available for Evaluation? No
Device AgeMO
Initial Date Received by Manufacturer 05/14/2021
Supplement Date Received by Manufacturer07/08/2021
08/17/2021
Initial Report FDA Received Date06/02/2021
Supplement Report FDA Received Date07/28/2021
08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;